# SDR VNAA0212022

- Difficulty date: December 16, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N458PS
- Make and model: Dorner DO328100
- Aircraft serial: 3068
- Aircraft time: 17,414 hours, 15,256 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2600 · Fire Protection System
- Part: Connector
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE APU FIRE TEST FAILS.  MAINTENANCE INSPECTED AND FOUND A LOOSE CONNECTOR ON THE FIRE LOOP.  MAINTENANCE TIGHTENED THE CONNECTOR IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 26-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
